Profinite Monads, Profinite Equations and Reitermann's Theorem

Conference contribution


Publication Details

Author(s): Chen LT, Adámek J, Milius S, Urbat H, Urbat H
Publisher: Springer
Publishing place: Heidelberg
Publication year: 2016
Title of series: Lecture Notes in Computer Science
Volume: 9634
Conference Proceedings Title: Foundations of Software Science and Computation Structures - 19th International Conference, FOSSACS 2016
Pages range: 531–547
ISBN: 978-3-662-49629-9


FAU Authors / FAU Editors

Milius, Stefan PD Dr.
Lehrstuhl für Informatik 8 (Theoretische Informatik)
Urbat, Henning Dr.
Lehrstuhl für Informatik 8 (Theoretische Informatik)


How to cite

APA:
Chen, L.-T., Adámek, J., Milius, S., Urbat, H., & Urbat, H. (2016). Profinite Monads, Profinite Equations and Reitermann's Theorem. In Foundations of Software Science and Computation Structures - 19th International Conference, FOSSACS 2016 (pp. 531–547). Eindhoven (The Netherlands): Heidelberg: Springer.

MLA:
Chen, Liang-Ting, et al. "Profinite Monads, Profinite Equations and Reitermann's Theorem." Proceedings of the 19th International Conference on Foundations of Software Science and Computation Structures (FoSSaCS), Eindhoven (The Netherlands) Heidelberg: Springer, 2016. 531–547.

BibTeX: 

Last updated on 2018-19-04 at 03:53